Affine cones over smooth cubic surfaces

Ivan Cheltsov, Jihun Park, Joonyeong Wong

Research output: Contribution to journalArticlepeer-review

Abstract

We show that affine cones over smooth cubic surfaces do not admit non-trivial Ga-actions.
Original languageEnglish
Pages (from-to)1537-1564
JournalJournal of the European Mathematical Society
Volume18
Issue number7
Early online date20 May 2016
DOIs
Publication statusE-pub ahead of print - 20 May 2016

Fingerprint

Dive into the research topics of 'Affine cones over smooth cubic surfaces'. Together they form a unique fingerprint.

Cite this